# SDR 06FDEA04031

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR, RT REAR UPPER SPAR CHORD HAS A STRAP REPAIR 13.5" LONG   BETWEEN RIB 21 TO THE END OF THE SPAR CHORD.  PREVIOUSLY INSTALLED REPAIR LOCATED AT RT THS REAR THS REAR UPPER SPAR CHORD BETWEEN RIB 21 TO O/B END OF SPAR CHORD WAS DETERMINED NOT TO BE IAW A310 SRM 55-11-21 FIG 212.  INCORRECT AMOUNT OF HILOCKS BETWEEN EACH NUTPLATE BASED ON A VISUAL EVALUATION.   THE REPAIR INSTALLED, VISUAL EVALUATION CONSISTED OF CORRECT LOCATION SHAPE SIZE FASTENER SPACING EDGE MARGIN FASTENER TYPE AND NUMBER MATERIAL THICKNESS MATERIAL TYPE GENERAL WORKMASHIP OF PREVIOUS INSTALLATION DRILLED AND INSTALLED ADDITIONAL HILOCK HOLES 4EA BETWEEN NUTPLATES TO CORRECT THE REPAIR PER A310SRM 55-11-21 FIG 212.
